MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HG-16-62-28
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endo anchoring system was used prophylactically in conjunction with an endurant stent graft system during the endovascular treatment of an abdominal aortic aneurysm.It was reported during the index procedure after the first endo anchor had been deployed and when the guide was straightened, difficulty was noted when attempting to retract the applier.The applier was removed with the guide and upon inspection of the guide the tip end was observed to be deformed.A second guide was opened however during deflection (following the ifu) a snap noise was heard and the guide ceased to deflect any further.A third sg-64 guide was then used with no further issues noted and the procedure completed successfully.Per the physician the cause of the event is undetermined.No additional clinical sequalae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary: the guide and dilator were returned for analysis.Severe deformation was visible to the inner curve of the guide tip.There was partially exposed braid wire visible inside the tip.The tip was slightly oval in shape with delamination visible inside the tip.The tip deflected on rotation of the control knob with no abnormality noted.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8051492
Report Number2953200-2018-01569
Device Sequence Number11175988
Product Code OTD
UDI-Device Identifier00763000025267
UDI-Public00763000025267
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberHG-16-62-28
Device Catalogue NumberHG-16-62-28
Device Lot Number0009211630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1